# SDR UIEA2018070601367

- Difficulty date: July 6, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,896 hours, 20,908 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 38861673
- Part serial: 3148
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER TWO ATTEMPTS, FAULT LIGHT ILLUMINATED ON BOTH ATTEMPTS. R&R INLET GUIDE VANE ACTUATOR IAW AMM 49-52-02. OPS CHECK OK.
